This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Eosinophilia Associated With Olanzapine

Article Abstract

Letter to the Editor

Sir: Clozapine is an effective antipsychotic that is known for its propensity to cause hematological side effects such as agranulocytosis and eosinophilia. The latter is a common side effect during antipsychotic treatment and has been discussed previously as a possible predictor for agranulocytosis. Recent reports indicate that the administration of the novel antipsychotic olanzapine might also be associated with clinically relevant hematological toxicity. Here we report the emergence of eosinophilia in a patient treated with olanzapine for an acute schizomanic episode.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 63

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders